# SDR YV3R2020050900255

- Difficulty date: March 17, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Aircraft: N7119U
- Make and model: Robsin R44
- Aircraft serial: 0641
- Aircraft time: 1,313 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: D2781
- Part serial: 0802
- Condition: Erratic
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: D278-1 WAS HUNTING DURING SUBTLE IN CRUISE FLIGHT, AND ERRATIC OUT OF GROUND EFFECT.
